# SDR U30A200300016

- Difficulty date: June 13, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 4,820 hours, 1,452 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: B372BAM0509
- Part serial: Q00136008791
- Condition: Faulty
- Location: Nr 1
- Part time: 4,820 hours, 1,452 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE ON FLT 299 NAS-EWR, THE NR 1 SEC (SPOILER & ELEVATOR COMPUTER) FAULT CAME ON.  ECAM COMPLETED AND FAULT CLEARED.  FIVE MINUTES LATER, SEC NR 1 FAULT AGAIN.  COMPLETED ECAM NR 1 SEC OFF FOR THE REST OF FLT.  ON GROUND IN EWR; REPLACED NR 1 SEC IAW AMM TASK 27-94-34-401 AND OPS CK'D OK IAW 27-94-00-501.  AIRCRAFT RETURNED TO SERVICE.
